# SDR 2009FA0000231

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: General aviation
- Aircraft: N273JC
- Make and model: Amd FALCON
- Aircraft serial: 18
- Aircraft time: 262 hours, 93 cycles
- Engine: Pwc PW307A
- Engine time: 262 hours, 93 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACFT, ACCOMPLISHING SB 7X-106 DRAFT 1 TITLED "ELECTRICAL POWER-PRIMARY DC GENERATION SYS INSP OF THE RT MAIN FEEDER GENERATOR 2 INCH. THE BLACK BOOT WHICH SURROUNDS THE FWD FEEDER CABLE FEED THROUGH CONNECTION AT FR46LH SIDE WAS FOUND SLIGHTLY MELTED ON THE TOP SIDE.  (PG8 FG 2 OF SB)  THE CUSTOMER OF THE ACFT THEN WANTED A FULL INVESTIGATION OF FEEDER CONNECTION AT FR 46 WITH THE ENGINE REMOVED.  AFTER THE ENGINE REMOVAL THE MAIN WIRE FEED-THROUGH CONNECTOR AT FR 46 WAS DISSEMBLED. ARCING AND OVERHEATING WAS FOUND UNDER THE FWD LUG CONNECTION AND FEED THROUGH ASSEMBLY. ALL FINDINGS WERE REPORTED TO MFG ENGINEERING.  REPAIR/ REPLACEMENT OF THE NR 2 POWER FEEDER CABLE FROM FR41 POWER DISTRIBUTION BOX TO THE FR 46 BULKHEAD CONNECTOR WITH A NEW DESIGNED FR 46 BULKHEAD CONNECTOR WAS ACCOMPLISHED IAW MFG TECH INSTRUCTIONS TI-7X-R0032-M.  ALL OF THE ABOVE ACCOMPLISHED AT SERVICE CENTER. DURING AN 1A INSP.
